# SDR FDEA200901060045

- Difficulty date: January 6, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIB NR 8 IS BROKEN AT THE LEFT REAR EDGE AT THE ATTACHMENT POINT TO THE REAR SPAR.  COMPLIED WITH E.A. 6-5530-127910 REV. A.
